Lamidus and epilepsy | MyEpilepsyTeam

Connect with others who understand.

sign up Log in
Resources
About MyEpilepsyTeam
Powered By
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Top search result for "Lamidus" in Q&A. To see all results and access other features, sign up for free.

Dosage Change

A MyEpilepsyTeam Member asked a question 💭

My doctor recently upped my dosage of oxcarbazepine again. Every time he does this and I start taking a new dosage I get headaches. Does anyone get headaches with dosage changes?

A MyEpilepsyTeam Member

A side effect of Briviact is Dry Mouth. My mother already had it, so I guess it is worse. An Epidiolex side effect is loose bowels. We tried to understand if I should eat first, or after meds. It does… read more